On properties of the minus partial order in regular modules

ÜNGÖR B., HALICIOĞLU S., Harmanci A., Marovt J.

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.96, pp.149-159, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 96
  • Publication Date: 2020
  • Doi Number: 10.5486/pmd.2020.8634
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH, DIALNET
  • Page Numbers: pp.149-159
  • Hacettepe University Affiliated: Yes


We investigate properties of the minus partial order in regular modules, present new characterizations of this order, and generalize some known results. We introduce a new relation in the general module theoretic setting that is analogous to the space pre-order on complex matrices and study how it is related to the minus partial order.